Alert archive / Michigan / Red Flag Warnings in 2012
Red Flag Warning 1, NWS Marquette, MI
NWS Marquette, MI issued this red flag warning at Apr 7, 2012, 11:22 AM EDT for 7 counties in Michigan. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2012, 11:22 AM EDT (15:22 UTC)
- Expired
- Apr 7, 2012, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Baraga County, MI, Delta County, MI, Dickinson County, MI, Iron County, MI, Marquette County, MI, Menominee County, MI
The radar
The Marquette radar (KMQT), 38 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2209 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
688 WWUS83 KMQT 071522 RFWMQT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1122 AM EDT SAT APR 7 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON... .HIGH PRESSURE OVER THE UPPER LAKES WILL MOVE EAST TODAY WHILE A COLD FRONT OVER THE NORTHERN PLAINS PUSHES TOWARD UPPER MICHIGAN LATE IN THE DAY. THE PRESSURE GRADIENT BETWEEN THE HIGH PRESSURE AND THE COLD FRONT WILL RESULT IN SOUTH WINDS INCREASING BY EARLY AFTERNOON. GUSTS TO 30 MPH ARE POSSIBLE OVER THE WESTERN AND CENTRAL UPPER MICHIGAN THIS AFTERNOON...AND INTO EARLY EVENING FOR PORTIONS OF EASTERN UPPER MICHIGAN. EXPECT HIGH TEMPERATURES TODAY IN THE 60S OVER MOST OF THE AREA AWAY FROM THE LAKE MICHIGAN SHORE. EXPECT HUMIDITY VALUES TODAY TO BE SLIGHTLY HIGHER THAN ON FRIDAY...BUT THEY WILL STILL FALL TO 20 TO 30 PERCENT BY EARLY THIS AFTERNOON. MIZ004>006-010>013-072330- /O.NEW.KMQT.FW.W.0001.120407T1522Z-120408T0000Z/ BARAGA-MARQUETTE-ALGER-IRON-DICKINSON-MENOMINEE-DELTA- 1122 AM EDT SAT APR 7 2012 /1022 AM CDT SAT APR 7 2012/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR CENTRAL UPPER MICHIGAN... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 004 BARAGA...FIRE WEATHER ZONE 005 MARQUETTE...FIRE WEATHER ZONE 006 ALGER...FIRE WEATHER ZONE 010 IRON...FIRE WEATHER ZONE 011 DICKINSON...FIRE WEATHER ZONE 012 MENOMINEE AND FIRE WEATHER ZONE 013 DELTA. * WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 22 PERCENT. * TEMPERATURES...IN THE MID 50S TO MID 60S...COLDEST NEAR LAKE MICHIGAN. * IMPACTS...BURN RESTRICTIONS ARE LIKELY IN EFFECT. FOR MORE INFORMATION ON BURN RESTRICTIONS...VISIT THE MICHIGAN DNR WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT...ALL LOWER CASE...OR BY CALLING 866-922-2876. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY... WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. * PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ TITUS
1 follow-up statement
220 WWUS83 KMQT 071948 RFWMQT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 348 PM EDT SAT APR 7 2012 ...CRITICAL FIRE WEATHER CONDITIONS INTO THIS EVENING... .A COLD FRONT WILL PUSH TOWARD UPPER MICHIGAN LATE THIS AFTERNOON AND BEGIN MOVING INTO THE AREA THIS EVENING. THE PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND THE COLD FRONT WILL CONTINUE TO RESULT IN GUSTY SOUTH WINDS INTO THIS EVENING. GUSTS TO 30 MPH ARE POSSIBLE OVER THE WESTERN AND CENTRAL UPPER MICHIGAN INTO THIS EVENING. WIDESPREAD HUMIDITY VALUES OF 20 TO 30 PERCENT ARE BEING OBSERVED...WITH A FEW LOCATIONS SHOWING HUMIDITY VALUES IN THE TEENS. MIZ004>006-010>013-080000- /O.CON.KMQT.FW.W.0001.000000T0000Z-120408T0000Z/ BARAGA-MARQUETTE-ALGER-IRON-DICKINSON-MENOMINEE-DELTA- 348 PM EDT SAT APR 7 2012 /248 PM CDT SAT APR 7 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR CENTRAL UPPER MICHIGAN... * AFFECTED AREA...FIRE WEATHER ZONE 004 BARAGA...FIRE WEATHER ZONE 005 MARQUETTE...FIRE WEATHER ZONE 006 ALGER...FIRE WEATHER ZONE 010 IRON...FIRE WEATHER ZONE 011 DICKINSON...FIRE WEATHER ZONE 012 MENOMINEE AND FIRE WEATHER ZONE 013 DELTA. * WINDS...SOUTH AROUND 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * TEMPERATURES...IN THE MID 50S TO UPPER 60S...COLDEST NEAR LAKE MICHIGAN. * IMPACTS...BURN RESTRICTIONS ARE IN EFFECT. FOR MORE INFORMATION ON BURN RESTRICTIONS...VISIT THE MICHIGAN DNR WEBSITE AT HTTP://WWW.MICHIGAN.GOV/BURNPERMIT...ALL LOWER CASE...OR BY CALLING 866-922-2876. * A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY... WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. * PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY... WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. * PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ TITUS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this red flag warning went out at Apr 7, 7:35 AM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Apr 7, 7:35 AM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 735 AM EDT SAT APR 7 2012 .SYNOPSIS... ISSUED AT 435 AM EDT SAT APR 7 2012 VERY AMPLIFIED UPPER LEVEL PATTERN CONTINUES AND REMAINS THAT WAY THROUGH MUCH OF NEXT WEEK. WARMEST DAY THROUGH NEXT FRIDAY OCCURS TODAY AND THERE MAY BE SOME FIRE WX ISSUES DUE TO GUSTY SOUTH WINDS AND RECENT DRY CONDITIONS. TROUGH OVR THE ROCKIES COMES THROUGH UPPER LAKES LATE TONIGHT INTO SUNDAY WITH A BRIEF PERIOD OF SHOWERS TONIGHT AS COLD FRONT MOVES ACROSS. UPPER TROUGH SETTLES FM CNTRL CANADA SUNDAY INTO MONDAY WHILE MERGING WITH TROUGH CURRENTLY OFFSHORE OF NEW ENGLAND. EXPECT COOL AND UNSETTLED CONDITIONS FOR FIRST PART OF UPCOMING WORK WEEK. MODERATING TREND DEVELOPS BY LATE NEXT WEEK AS UPPER RIDGE BUILDS FM THE CNTRL CONUS TO THE WESTERN GREAT LAKES. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 435 AM EDT SAT APR 7 2012 TODAY...FOCUS IS ON FIRE WX ISSUES AS COLD FRONT APPROACHES FM THE NORTHERN PLAINS. FRONT WHICH CURRENTLY RUNS FM LOW PRESSURE OVR SOUTHERN MANITOBA ACROSS THE EASTERN DAKOTAS AND INTO NORTHEAST NEB IS FCST TO EASE INTO FAR WEST CWA VCNTY OF IWD AROUND 00Z SUNDAY. PRESSURE GRADIENT TIGHTENS TODAY DUE TO HIGH PRESSURE RIDGE MOVING FM NW ONTARIO INTO QUEBEC AND THE APPROACHING FRONT. UPSTREAM OBS AND FCST SOUNDINGS SUGGEST MOSTLY SUNNY SKIES THROUGH AT LEAST MID AFTN...THOUGH MID CLOUDS INCREASE LATE DAY OVR WESTERN CWA. MIXING HEIGHTS SHOULD BUILD STEADILY TO H85 AND PROBABLY H8 GIVEN EXTENT OF DRY AIRMASS OVR REGION IN RECENT DAYS. GIVEN THIS MIXING HEIGHTS EXPECT TEMPERATURES TO PUSH WELL INTO THE 60S OVR WEST HALF CWA. COULD EVEN SEE READINGS NEARING 70 DEGREES IN A FEW SPOTS. DEEPER MIXING WILL ALLOW DWPNTS TO MIX OUT TO AT LEAST TO VALUES THAT ARE OBSERVED CURRENTLY /LOW-MID 20S/...RESULTING IN RH VALUES IN THE 20-30 PCT RANGE. AS FOR WINDS...MUCH OF DAY WINDS THOUGH H85 REMAIN BLO 25 MPH...BUT BY LATE AFTN INCREASE TOWARD 30 MPH. MAY SEE A PERIOD OF STRONG/GUSTY WINDS OVR WEST/CNTRL CWA JUST AHEAD OF THE FRONT. THIS MAY RESULT IN FIRE WX CONDITIONS BREIFLY MEETING RED FLAG WARNING CRITERIA. AT THIS TIME BASED ON FRIDAY CONTACT WITH FIRE USERS WILL KEEP WILDFIRE POTENTIAL STATEMENT GOING AND NOT ISSUE RED FLAG WARNING. DAYSHIFT CAN RE-EVALUTATE TRENDS THIS MORNING AND MAY NEED TO ISSUE SHORT LEAD TIME RED FLAG WARNING. TONIGHT...DELAYED SHOWERS ALONG THE FRONT JUST SLIGHTLY...ESPECIALLY INITIALLY. LOOKING UPSTREAM THIS MORNING SEEMS LIKE MAIN AREA OF SHOWERS IS ON WESTERN EDGE OF H7 MOIST AXIS AND ALONG SFC-H85 FRONTAL BOUNDARY. FOLLOWING THESE FIELDS ACROSS CWA TONIGHT SUGGESTS THAT QPF TIMING FM MODELS MAY BE ON THE SLOWER SIDE. DID NOT ALTER PREVIOUS FCST OF LIKELY POPS SPREADING FM FAR WEST /IRONWOOD AND ONTONAGON BTWN 00Z-03Z/ TO CNTRL UPR MI /MARQUETTE TO IRON MTN BTWN 03Z-06Z/ AND INTO FAR EAST CWA AROUND NEWBERRY BY 09Z. MODELS HAVE BEEN VERY INSISTENT ON QPF AMOUNTS BTWN 0.10 TO 0.25 INCH BUT THE FCST WILL CONTINUE TO CUT THESE AMOUNTS DUE TO AMBIENT DRY AIR MASS THE FRONT IS RUNNING INTO AND ONLY WEAK LOW-LEVEL CONVERGENCE ALONG THE FRONT. ON SUNDAY...COOLER AIR ALOFT SPILLS IN AS LARGER SCALE TROUGH MOVES OVERHEAD. STILL IDEA FM MODELS THAT LAPSE RATES/MOISTURE ABOVE H85 INCREASES BY EARLY AFTN. INITIALLY WAS GOING TO PULL POPS AS DEPTH OF MOISTURE WAS PRETTY MINIMAL. YET...CANNOT IGNORE CAPES AOA 100J/KG OFF LATEST NAM INLAND AT IMT SUNDAY AFTN. GFS A BIT MORE TONED DOWN BUT HAS GENERAL IDEA. LOOKING AT FAIRLY HIGH-BASED CLOUDS/SHOWERS BUT NOT ENOUGH EVIDENCE IN MODEL FIELDS TO COMPLETELY PULL THE POPS. MAIN ISSUE ON SUNDAY WILL BE GUSTY WEST WINDS ON SOUTHERN PERIFERY OF SFC LOW MOVING FM ONTARIO INTO QUEBEC. BLYR BUILDS AS HIGH AS 750-700MB ON FCST SOUNDINGS WHICH RESULTS IN TAPPING INTO 30-40 MPH WINDS ALOFT BY AFTN. RAMPED UP WINDS ALL AREAS. STRONGEST WINDS LIKELY ON THE KEWEENAW WITH FAVORED WEST FLOW. TEMPS PUSHING INTO THE MID-UPR 50S SCNTRL ALONG WITH DWPNTS FALLING TO AROUND 20F /MAYBE EVEN UPR TEENS/ POINT TO RH VALUES WELL BLO 30 PCT AND ANOTHER DAY WITH ELEVATED WILDFIRE RISK. EVEN WITH THE RAIN TONIGHT...STRONG WINDS WILL QUICKLY DRY OUT FINE FUELS FM WHATEVER RAIN OCCURS. PLAN TO MENTION FIRE WX ISSUES FOR SUNDAY IN THE ONGOING WILDFIRE POTENTIAL STATEMENT. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 435 AM EDT SAT APR 7 2012 SHORTWAVE THAT MOVES THROUGH THE AREA SAT NIGHT BREAKS DOWN THE RIDGE AND PROVIDES A BROADER TROUGH OVER THE ERN CONUS THROUGH AT LEAST THE FIRST HALF OF NEXT WEEK. THIS WILL LEAD TO A PERIOD OF BELOW NORMAL HIGHS...WHICH HASN/T BEEN SEEN FOR SOME TIME. H850 TEMPS FALL TO -8C SUN NIGHT AND CONTINUE INTO MON...BEFORE GRADUALLY WARMING TO -6C ON MON NIGHT AND REMAINING THERE THROUGH WED NIGHT. THIS WILL LEAD TO PLENTY OF OVER THE LK INSTABILITY AND AS LONG AS MOISTURE IS PRESENT...CLOUDS UNDER THE NNW FLOW. THE MOISTURE LOOKS TO BE THE MAIN CONCERN...AS MODELS SHOW ONLY PERIODS BETTER MOISTURE MOVING THROUGH THE AREA. MOST OF THESE BETTER MOISTURE PERIODS ARE ASSOCIATED WITH SHORTWAVES MOVING THROUGH THE UPPER GREAT LKS. THE FIRST MOVES THROUGH LATE SUN NIGHT INTO MON MORNING AND SENDS DEEPER MOISTURE SURGING IN FROM NW TO SE OVERNIGHT SUN NIGHT. COLD TEMPS ALOFT SUN NIGHT THROUGH MON WILL LEAD TO STRONG LLVL LAPSE RATES...WITH SFC TO H700 WILL BE 7.5-8C/KM. WON/T HAVE THE DIURNAL HEATING AT THIS TIME...BUT THINK SHORTWAVE ENERGY MOVING THROUGH WILL AID SHOWER DEVELOPMENT AND HAVE MENTIONED SLIGHTS/CHANCES OVER THE WRN HALF OF THE CWA LATE SUN NIGHT. EXPECT THE SHOWERS ASSOCIATED WITH THE SHORTWAVE TO DIMINISH MON MORNING...BUT COLDER ALOFT AIR ARRIVING IN THE AFTN COULD LEAD TO SHOWERS REDEVELOPING OVER THE NW HALF OF THE CWA IN THE AFTN. MOISTURE SEEMS A LITTLE MARGINAL...BUT THE LLVL LAPSE RATES WOULD SUPPORT AT LEAST A MENTION. ONE DOWNSIDE WILL BE THE DRY AIR BELOW THE 4KFT CLOUD BASES...WHICH WOULD LEAD TO MORE OF A LIGHT SHOWER SITUATION. BETTER LLVL MOISTURE ARRIVES LATE MON NIGHT INTO TUES AHEAD OF THE UPPER LOW PUSHING S INTO THE LOWER GREAT LKS ON TUES AFTN/EVENING. BEST FORCING APPEARS TO BE OVER THE E WITH THE H850 TROUGH PUSHING THROUGH...SO WILL FOCUS THE CHANCES/SLIGHTS OVER ERN AREAS FAVORED BY A NRLY WIND. DID BUMP UP CLOUD COVER FOR TUES NIGHT INTO WED MORNING ACROSS THE NRN CWA...SINCE IT LOOKS LIKE DECENT H925-850 MOISTURE AND H850 TEMPS OF -7C STILL PRODUCING ENOUGH LK INSTABILITY WITH THE NRLY FLOW. FINAL SHORTWAVE MOVES THROUGH ON WED...BUT INVERSION HEIGHTS ARE REALLY FALLING AND LIMITED MOISTURE WOULD LIMIT CLOUD POTENTIAL. THUS...WILL KEEP FCST DRY FOR NOW. MODELS SHOWING THE UPPER TROUGH TRYING TO SHIFT E THURS AFTN INTO FRI. THIS WOULD BRING A BUILDING RIDGE OVER THE AREA AND A RETURN TO MORE NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES ON FRIDAY AND THE WEEKEND. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 728 AM EDT SAT APR 7 2012 VFR CONDITIONS EXPECTED THROUGH THE PERIOD AT ALL SITES. A LOW PRESSURE SYSTEM ACROSS THE EASTERN DAKOTAS WILL MAKE ITS WAY EASTWARD OVER THE NEXT 24 HOURS...WITH THE COLD FRONT GRADUALLY SLIDING INTO WESTERN UPPER MICHIGAN LATE THIS AFTERNOON. GUSTY SOUTH WINDS EXPECTED AHEAD OF THE FRONT AT THE TAF SITES TODAY...THEN SCATTERED SHOULD OCCUR AS THE FRONT MOVES THROUGH. BASED ON UPSTREAM OBSERVATIONS AND WELL AGREED UPON MODEL GUIDANCE...DO NOT FORSEE ANY VSBY REDUCTION WITH THE SHOWERS. STRONG AND GUSTY WEST WINDS WILL DEVELOP BEHIND THE FRONT ON SUNDAY AT ALL THREE TAF SITES. && .MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 435 AM EDT SAT APR 7 2012 INCREASING PRESSURE GRADIENT BETWEEN EXITING HIGH AND APPROACHING COLD FRONT WILL LEAD TO INCREASING SOUTHERLY WINDS TODAY...BUT MARINE LAYER SHOULD KEEP WINDS BELOW 20KTS. AFTER THE COLD FRONT PASSES TONIGHT...EXPECT WRLY WINDS TO INCREASE TO UP TO 25KTS ON SUNDAY. WITH LAKE SUPERIOR BETWEEN A LOW CENTERED OVER SE QUEBEC AND A HIGH IN THE CANADIAN PRAIRIES...EXPECT NW TO NRLY FLOW OVER LK SUPERIOR THROUGH THE MIDDLE OF NEXT WEEK. WITH COLDER AIR MOVING ACROSS THE LAKE...EXPECT PERIODS OF WINDS TO 25 OR 30KTS MONDAY AND TUESDAY. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SYNOPSIS...JLA SHORT TERM...JLA LONG TERM...SRF AVIATION...JLA MARINE...SRF
Hazardous weather outlook, Apr 7, 5:50 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 550 AM EDT SAT APR 7 2012 MIZ001>007-009>014-084-085-081200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 550 AM EDT SAT APR 7 2012 /450 AM CDT SAT APR 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS AN ELEVATED RISK OF WILDFIRES TODAY DUE TO GUSTY SOUTHERLY WINDS AND DRY CONDITIONS. OUTDOOR BURNING MAY BE RESTRICTED OVER PORTIONS OF UPPER MICHIGAN ON SATURDAY...SO CHECK WITH THE MICHIGAN DNR BEFORE BURNING ANY LEAVES OR BRUSH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EVEN WITH THE POTENTIAL FOR RAIN SHOWERS EARLY ON SUNDAY...THERE IS AN ELEVATED RISK OF WILDFIRES LATER ON SUNDAY DUE TO STRONG WEST WINDS AND LOW HUMIDITY. OUTDOOR BURNING MAY BE RESTRICTED OVER PORTIONS OF UPPER MICHIGAN...SO CHECK WITH THE MICHIGAN DNR BEFORE BURNING ANY LEAVES OR BRUSH. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-081200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 550 AM EDT SAT APR 7 2012 /450 AM CDT SAT APR 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-081200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 550 AM EDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. JLA
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:54 PM EDT | Small Craft Advisory | MQT | 30 hr |
Nearby
Red Flag Warnings in Michigan, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.